# SDR 0300035509

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N509US
- Make and model: Boeing 757251
- Aircraft serial: 23198
- Aircraft time: 57,170 hours, 23,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found corrosion damage on lower sill frame of aft cargo doorway. Repaired per EA 55-193454.
